Skip to Main content Skip to Navigation
Journal articles

Variables locales pour les équations différentielles lentes-rapides

Document type :
Journal articles
Complete list of metadata

https://hal.univ-antilles.fr/hal-01529511
Contributor : Antoine Delcroix Connect in order to contact the contributor
Submitted on : Tuesday, May 30, 2017 - 10:28:38 PM
Last modification on : Thursday, August 4, 2022 - 4:54:09 PM

Identifiers

  • HAL Id : hal-01529511, version 1

Collections

Citation

Antoine Delcroix, Marc Diener. Variables locales pour les équations différentielles lentes-rapides. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1989, 309 (1), pp.277-282. ⟨hal-01529511⟩

Share

Metrics

Record views

75